# SDR UPS05M45360

- Difficulty date: August 17, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 56,408 hours, 10,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 824-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 824-840 LBL =107.25 FOUND SEVERAL PLACES CORRODED.  SEAT/T CORROSION REMOVED FOUND OUT OF LIMIT, (ORI THK 0.080" AND MAT REMOVED THK 0.030", PER SRM 53-70-00.F3.V.1.R37.  DAMAGED PORTION OF SEAT/T CUT REMOVED.  SPLICE AND NEW SEAT/TRACK INSTALLED PER SRM 53-70-00 .F1.V.1R .37 AT STA765-830,LBL=107.25.
